# SDR AWXA200500376

- Difficulty date: March 25, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 24,737 hours, 9,480 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 87232329V03
- Part serial: 2432
- Condition: Malfunctioned
- Location: Zone 120
- Part time: 24,731 hours, 9,476 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT FLL EN ROUTE FOR LAS NOTICED AIR SPEED DIFFERENCE OF 20 KTS, CAPTAINS AIRSPEED 60 KTS, FIRST OFFICERS 40 KTS, REJECTED TAKEOFF AT 60 KTS AND RETURNED TO GATE.  AIRCRAFT WAS MAINTENACE FERRIED TO PHX WHERE MAINTENANCE PERFORMED AN INTERFACE TEST OF ALL THREE AIR DATA MODULES (ADM) PER RECOMMENDATIONS OF TSM 34-13-00-810-998A, NR 2 ADM FAULTED.  REMOVED AND REPLACED NR 2 ADM IAW T/C R2A34306, OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL TEST OF AIR DATA MODULE S/N 2432 CONFIRMED REASON FOR REMOVAL, SENSOR WAS FOUND TO BE OUT OF TOLERANCE, INSTALLED NEW FLIGHT SOFTWARE TO FIT ZERO CURVE, FUNCTIONAL TEST WAS GOOD IAW CMM 34-11-17, REV. 3.
